# SDR O2GA2017011082101

- Difficulty date: January 5, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 2,057 hours, 1,750 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: P2110311
- Condition: Intermittent
- Location: Trim
- Part time: 2,057 hours, 1,750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE RUDDER BOOST ANNUNCIATOR INTERMITTENTLY CAME ON SEVERAL TIMES DURING FLIGHT. FOLLOWED ABNORMAL PROCEDURES, DIVERTED AND LANDED UNEVENTFULLY. MAINTENANCE TROUBLESHOT AND REPLACED THE AUTOPILOT TRIM SWITCH.  SYSTEM OPS CHECKED WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
